feeling a lot better but pain in my left ball - AnabolicMinds.com

feeling a lot better but pain in my left ball

  1. New Member
    Dutch Buster's Avatar
    Join Date
    Jun 2004
    Age
    44
    Posts
    48
    Rep Power
    150

    Reputation

    feeling a lot better but pain in my left ball


    Hey All,

    after my latest blood work (results are not in yet)

    i have changed from sustanon 180 mg a week to 2 times a week 150mg test cyp

    i have tried more mg at once but never test cyp i notice the effect the same day of injection !

    same day more energy feeling is better !
    i can workout again !!
    i never felt anything from other esters of test but i love test cyp after 1 week of use ! 2 times a week feels good

    all good but one big side that scares me my left ball is hurting a lot ! i have never felt this kind of pain even not when i was on 2,5 grams of test enth. a week

    what is the pain ?
    and how do i get the pain go away ?

    i tought test is test but a big no test enth and test cyp is very very diffrent for me.

  2. New Member
    Dutch Buster's Avatar
    Join Date
    Jun 2004
    Age
    44
    Posts
    48
    Rep Power
    150

    Reputation

    Quote Originally Posted by Dr. John View Post
    If that testicle is hot, get to the Emergency Dept NOW.

    I'd strongly recommend you see your doctor right away.

    You mean 75mg twice per week, for a total of 150mg, right?
    pain comes and goes very strange ..

    this is the first time i notice any effect from testerone !

    doc here in holland go out of there mind if i tell them what meds i take every day so to the hospital is not a good idea for now
    my doc is in belgium (t hertoghe) i can call her on monday.

    maybe it has something to do with shrinking my lsh and fsh where low range and below when test was low.
    now i feeling 100 times better so my test must be upper or over range this maybe a reaction of test going up..
  3. New Member
    Dutch Buster's Avatar
    Join Date
    Jun 2004
    Age
    44
    Posts
    48
    Rep Power
    150

    Reputation

    take 1 nolva and 1 clomid pain is gone !

    so it has to be shutting down my nuts and/or E2 are to high
    •   
       

  4. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,603
    Rep Power
    4374

    Reputation

    Quote Originally Posted by Dutch Buster View Post
    doc here in holland go out of there mind if i tell them what meds i take every day so to the hospital is not a good idea for now
    my doc is in belgium (t hertoghe) i can call her on monday.
    Another doctor especially a non-specialist shouldnt be overly concerned about what another doctor has you on. I cant imagine a doctor talking in such a way about another doctors treatment, for good reason.

    Its good to hear nolvadex clomid has fixed your problem, I am having the same trouble, I was thinking about seeing a urologist and running a course of anti-biotics.
  5. New Member
    Dutch Buster's Avatar
    Join Date
    Jun 2004
    Age
    44
    Posts
    48
    Rep Power
    150

    Reputation

    Quote Originally Posted by ItsHectic View Post
    Another doctor especially a non-specialist shouldnt be overly concerned about what another doctor has you on. I cant imagine a doctor talking in such a way about another doctors treatment, for good reason.

    Its good to hear nolvadex clomid has fixed your problem, I am having the same trouble, I was thinking about seeing a urologist and running a course of anti-biotics.
    i have read a couple of post on diffrent boards that some guys on cycles have the same problems they took nolva and clomid for 10 days and it was gone !
    so i thought if it works for them it can work for me.
  

  
 

Similar Forum Threads

  1. Replies: 9
    Last Post: 03-04-2009, 08:50 AM
  2. Pain in my calf
    By bigred869 in forum Exercise Science
    Replies: 3
    Last Post: 01-27-2008, 10:20 AM
  3. Replies: 3
    Last Post: 08-03-2007, 07:41 PM
  4. Pain in my shoulder ( help )
    By Stinger124 in forum General Chat
    Replies: 11
    Last Post: 05-29-2006, 07:41 PM
  5. cyber-rights pain in my ass
    By glenihan in forum General Chat
    Replies: 7
    Last Post: 12-27-2005, 11:05 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in